International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 21, Pages 1365-1368

Biharmonic curves in Minkowski 3-space

Jun-Ichi Inoguchi

Department of Mathematics Education, Faculty of Education, Utsunomiya University, Minemachi 350, Utsunomiya 321-8505, Japan

Received 13 August 2002

Copyright © 2003 Jun-Ichi Inoguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a differential geometric interpretation for the classification of biharmonic curves in semi-Euclidean 3-space due to Chen and Ishikawa (1991).